# SDR GTIA9800068

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Part time: 182 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GTIA - EMERGENCY EXIT LIGHT ABOVE VENTRAL DOOR WILL NOT EXTINGUISH.  REMOVED AND REPLACED BATTERY PACK.  EMERGENCY EXIT LIGHT ABOVE VENTRAL DOOR WILL NOT EXTINGUISH.  OPERATIONAL CHECK GOOD.  (X)
